# SDR SWIA2024F00642

- Difficulty date: May 14, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER PERFORATED SKIN IS DENTED      (C-CHECK RO 8/4/2024)    USING A ROTARY FILE REMOVED DAMAGED AREA OF THE METAL PERFORATE LINER AND HONEYCOMB CORE. REMOVED 0.25"OF THE HONEYCOMB CORE FROM THE EDGE OF CUTOUT TO ALLOW THE ADHESIVE TO GO BELOW THE METAL PERFORATE. REMOVED ALL UNWANTED MATERIAL FROM THE REPAIR AREA, AND APPLIED  CHROMATE CONVERSION TO ALL CUT AREAS. MIXED AND FILLED THE HOLE WITH ADHESIVE MAKING SURE THE ADHESIVE IS FLUSH WITH THE ADJACENT SKIN. DID A VISUAL CHECK OF THE REPAIRED AREA. COMPLIED WITH REO 670-54-21-1644, REV.--, 2024-06-06, STEPS 1 & 2, AND CRJ700 SRM 54-10-00-201-002-A01, REPAIR SRS704. COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
